TU Darmstadt / ULB / TUbiblio

Nonparametric estimation of conditional distributions

Gyorfi, Laszlo and Kohler, Michael (2007):
Nonparametric estimation of conditional distributions.
53, In: IEEE Transactions on Information Theory, pp. 1872-1879, [Article]

Item Type: Article
Erschienen: 2007
Creators: Gyorfi, Laszlo and Kohler, Michael
Title: Nonparametric estimation of conditional distributions
Language: English
Journal or Publication Title: IEEE Transactions on Information Theory
Volume: 53
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item